Structured robust stability and boundedness of nonlinear hybrid delay systems

Weiyin Fei, Liangjian Hu, Xuerong Mao, Mingxuan Shen

Research output: Contribution to journalArticlepeer-review

40 Citations (Scopus)
37 Downloads (Pure)


Taking different structures in different modes into account, the paper has developed a new theory on the structured robust stability and boundedness for nonlinear hybrid stochastic differential delay equations (SDDEs) without the linear growth condition. A new Lyapunov function is designed in order to deal with the effects of different structures as well as those of different parameters within the same modes. Moreover, a lot of effort is put into showing the almost sure asymptotic stability in the absence of the linear growth condition.
Original languageEnglish
Pages (from-to)2662-2689
Number of pages28
JournalSIAM Journal on Control and Optimization
Issue number4
Early online date17 Jul 2018
Publication statusE-pub ahead of print - 17 Jul 2018


  • hybrid SDDEs
  • robust stability
  • robust boundedness
  • Brownian motion
  • Markov chain


Dive into the research topics of 'Structured robust stability and boundedness of nonlinear hybrid delay systems'. Together they form a unique fingerprint.

Cite this